# SDR QXEA2015020200041

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 31,970 hours, 33,323 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN TIRE HAS UNUSUAL HOLES IN THE MIDDLE. FOUND THE TREAD RIPPING. REPLACED THE TIRE IAW TC 6324104. RETURNED TO SERVICE.
